1. bookTom 16 (2021): Zeszyt 1 (June 2021)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2309-5377
Pierwsze wydanie
30 Dec 2013
Częstotliwość wydawania
2 razy w roku
Języki
Angielski
access type Otwarty dostęp

The Inequality of Erdős-Turán-Koksma in the Terms of the Functions of the System Γ s

Data publikacji: 30 Oct 2021
Tom & Zeszyt: Tom 16 (2021) - Zeszyt 1 (June 2021)
Zakres stron: 71 - 92
Otrzymano: 02 Feb 2021
Przyjęty: 10 May 2021
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2309-5377
Pierwsze wydanie
30 Dec 2013
Częstotliwość wydawania
2 razy w roku
Języki
Angielski
Abstract

In the present paper the author uses the function system Γsconstructed in Cantor bases to show upper bounds of the extreme and star discrepancy of an arbitrary net in the terms of the trigonometric sum of this net with respect to the functions of this system. The obtained estimations are inequalities of the type of Erdős-Turán-Koksma. These inequalities are very suitable for studying of nets constructed in the same Cantor system.

Keywords

MSC 2010

[1] CHRESTENSON, H. E.: A class of generalized Walsh functions, Pacific J. Math. 5 (1955), 17–31.10.2140/pjm.1955.5.17 Search in Google Scholar

[2] DRMOTA, M.—TICHY, R. F.: Sequences, Discrepancies and Applications. In: Lecture Notes in Math. Vol. 1651, Springer-Verlag, Berlin, 1997. Search in Google Scholar

[3] ERDŐS, P.—TURÁN, P.: On a problem in the theory of uniform distribution, I, II. Indag. Math. 10 (1948), 370–378; 406–413. Search in Google Scholar

[4] GROZDANOV, V.—PETROVA, TS.: The function system Γs and its applications to the theory of Quasi-Monte Carlo integration and uniformly distributed sequen (to appear). Search in Google Scholar

[5] HELLEKALEK, P.: General discrepancy estimates: the Walsh function system, Acta Arith. 67 (1994), 209–218.10.4064/aa-67-3-209-218 Search in Google Scholar

[6] HELLEKALEK, P.: A general discrepancy estimate based on p-adic arithmetics, Acta Arith. 139 (2009), no. 2, 117–129. Search in Google Scholar

[7] HELLEKALEK, P.—NIEDERREITER, H.: Constructions of uniformly distributed sequences using the b−adic method, Unif. Distrib. Theory 6 (2011), no. 1, 185–200. Search in Google Scholar

[8] KOKSMA, J. F.: Some Theorems on Diophantine Inequalities, Scriptum, Vol. 5, Math. Centrum Amsterdam, 1950. Search in Google Scholar

[9] KUIPERS, L.—NIEDERREITER, H.: Uniform Distribution of Sequences, John Wiley and Sons, New York, 1974. Search in Google Scholar

[10] LARCHER, G.—NIEDERREITER, H.—SCHMID, W. CH.: Digital nets and sequences constructed over finite rings and their application to quasi-Monte Carlo integration, Monatsh. Math. 121 1996, 231–253.10.1007/BF01298952 Search in Google Scholar

[11] NIEDERREITER, H.: Random Number Generator and Quasi-Monte Carlo Methods. SIAM, Philadelphia, 1992.10.1137/1.9781611970081 Search in Google Scholar

[12] VILENKIN, N. YA.: On a class of complete orthonormal systems, Izv. Akad. Nauk. SSSR Ser. Math. 11 (1947), 363–400. (In Russian) Search in Google Scholar

[13] WALSH, J. L.: A closed set of normal orthogonal functions, Amer. J. Math. 45 1923, 5–24.10.2307/2387224 Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo